# SDR DALA2023100908297

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION TRAILING EDGE LOWER SURFACE OF THE UPPER SKIN AT LEVEL RIB 16 ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 611272-14. (0006623)
